A theorem on infinite sequences of finitely additive real valued measures
Rendiconti del Seminario Matematico della Università di Padova, Volume 24 (1955), p. 265-286
@article{RSMUP_1955__24__265_0,
     author = {Nikod\'ym, Otton M.},
     title = {A theorem on infinite sequences of finitely additive real valued measures},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {24},
     year = {1955},
     pages = {265-286},
     zbl = {0066.04203},
     mrnumber = {74488},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1955__24__265_0}
}
Nikodým, Otton M. A theorem on infinite sequences of finitely additive real valued measures. Rendiconti del Seminario Matematico della Università di Padova, Volume 24 (1955) pp. 265-286. http://www.numdam.org/item/RSMUP_1955__24__265_0/

Adams C.R. and. J.A. Clabkson: 1934 - Properties of functions f(x, y) of bounded variation. Trans. Amer. Math. Soc., 36, 711-730. | JFM 60.0201.04 | MR 1501762

Birkhoff G.: 1940 - Lattice theory. Amer Math. Soc. Coll. Publ., 25, 1940. | JFM 66.0100.04

Clarkson J.A. and C.R. Adams: 1933 - On definitions of bounded variation for functions of two variables. Trans. Amer. Math. Soc., 35, 824-854. | MR 1501718 | Zbl 0008.00602

Helly E.: 1912 - Über lineare Funktionaloperationen. Sitzungsber. Akad. d. Wissensch. zu Wien, Math. -Naturwiss. K1. 121, IIa, 265-297. | JFM 43.0418.02

Morse M. and W. Transue: 1949 - Functionals of bounded Fréchet variation. Canadian Jour. Math., 1, 153-165. | MR 29425 | Zbl 0032.02802

Saks S.: 1930 - Teorja calki. Warszawa, 1930, (polish).

- - 1937 - Theory of the integral. Warszawa- Lwów, 1937.

Sobczyk A. and P.C. Hammer: 1944 - A decomposition of additive set functions. Duke Math. Jour., 11, 839-846. | MR 11164 | Zbl 0063.07111

Wintner A.: 1929 - Spectraltheorie der unendlichen Matrizen. Leipzig, 1929. | JFM 55.0230.02